A partial order of links

    Research output: Contribution to journalArticle

    16 Citations (Scopus)

    Abstract

    In the previous paper [5] we introduced a new partial order of knots and links, and studied about knots. In this paper we study the partial order of two-component links.

    Original languageEnglish
    Pages (from-to)475-484
    Number of pages10
    JournalTokyo Journal of Mathematics
    Volume12
    Issue number2
    DOIs
    Publication statusPublished - 1989

    Fingerprint

    Partial Order
    Knot

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    A partial order of links. / Taniyama, Kouki.

    In: Tokyo Journal of Mathematics, Vol. 12, No. 2, 1989, p. 475-484.

    Research output: Contribution to journalArticle

    Taniyama, Kouki. / A partial order of links. In: Tokyo Journal of Mathematics. 1989 ; Vol. 12, No. 2. pp. 475-484.
    @article{a58363f1001b48df943b49ba20c17e74,
    title = "A partial order of links",
    abstract = "In the previous paper [5] we introduced a new partial order of knots and links, and studied about knots. In this paper we study the partial order of two-component links.",
    author = "Kouki Taniyama",
    year = "1989",
    doi = "10.3836/tjm/1270133192",
    language = "English",
    volume = "12",
    pages = "475--484",
    journal = "Tokyo Journal of Mathematics",
    issn = "0387-3870",
    publisher = "Publication Committee for the Tokyo Journal of Mathematics",
    number = "2",

    }

    TY - JOUR

    T1 - A partial order of links

    AU - Taniyama, Kouki

    PY - 1989

    Y1 - 1989

    N2 - In the previous paper [5] we introduced a new partial order of knots and links, and studied about knots. In this paper we study the partial order of two-component links.

    AB - In the previous paper [5] we introduced a new partial order of knots and links, and studied about knots. In this paper we study the partial order of two-component links.

    UR - http://www.scopus.com/inward/record.url?scp=84972491788&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84972491788&partnerID=8YFLogxK

    U2 - 10.3836/tjm/1270133192

    DO - 10.3836/tjm/1270133192

    M3 - Article

    VL - 12

    SP - 475

    EP - 484

    JO - Tokyo Journal of Mathematics

    JF - Tokyo Journal of Mathematics

    SN - 0387-3870

    IS - 2

    ER -